# SDR SWAA2021081374491

- Difficulty date: May 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Toilet Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' L/H FUSELAGE @ STA 867 - ST 887 TOILET SERVICE DOOR INTERNAL SURFACE HAS CORROSION IN SEVERAL AREAS. (18-004) / REMOVED CORROSION AT TOILET SERVICE DOOR INTERNAL SURFACE FOUND TO BE OUT OF LIMIT (CORROSION THROUGH) IAW SRM 51-10-02-0G-0 & 52-40-01-1A-4 FIG 103 DETAIL D. REMOVED AND REPLACED TOILET SERVICE DOOR IAW AMM 52-49-07-000-801 & 52-49-07-400-801
